# SDR ASOA05878

- Difficulty date: October 16, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4164 - DURING A MAINTENANCE CHECK IN MCN, THE RIGHT FORWARD EXTERNAL OVERWING EMERGENCY LIGHT AND THE CENTER AISLE EMERGENCY LIGHT AT ROW 9 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE WILL REMOVE AND REPLACE THE NR 2 POWER SUPPLY (BATTERY PACK), AND THE RIGHT FORWARD EXTERNAL OVERWING EMERGENCY LIGHT ASSEMBLY.  (M)
